MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000L
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they were getting an alarm on arctic sun device s/n (b)(6) that reads inlet water temperature sensor out of range - high resistance.Patient temperature (pt) was 95f, targeted temperature (tt) was 97f, water temperature (wt) was 23.9f, flow rate (fr) was 0lpm.Asked nurse to try to resume therapy after cycling the power and the alarm comes back.Confirmed alarm 75 from event log.Advised to send device to biomed labeled with alarm 75.Per follow up information received via phone on 06feb2026, spoke with nurse who confirmed the patient was put on a new device and therapy resumed without issue.There was no change in pads.Stated the alarm from the first device would stop therapy so they could not get a flow rate or therapy to run at all.They denied any issues with flow.The device had been retrieved from the hall yesterday.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause for the reported event could not be determined.Patient temperature (pt) was 95f, targeted temperature (tt) was 97f, water temperature (wt) was 23.9f, flow rate (fr) was 0lpm.Asked nurse to try to resume therapy after cycling the power and the alarm comes back.Confirmed alarm 75 from event log.Advised to send device to biomed labeled with alarm 75.Per follow up information received via phone on 06feb2026, spoke with nurse who confirmed the patient was put on a new device and therapy resumed without issue.There was no change in pads.Stated the alarm from the first device would stop therapy so they could not get a flow rate or therapy to run at all.They denied any issues with flow.The device had been retrieved from the hall yesterday.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.The instructions for use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Based on the results of the investigation, no additional actions are needed.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were getting an alarm on arctic sun device sn (b)(6) that reads inlet water temperature sensor out of range, high resistance.Patient temperature (pt) was 95f, targeted temperature (tt) was 97f, water temperature (wt) was 23.9f, flow rate (fr) was 0lpm.Asked nurse to try to resume therapy after cycling the power and the alarm comes back.Confirmed alarm 75 from event log.Advised to send device to biomed labeled with alarm 75.Per follow up information received via phone on 06feb2026, spoke with nurse who confirmed the patient was put on a new device and therapy resumed without issue.There was no change in pads.Stated the alarm from the first device would stop therapy so they could not get a flow rate or therapy to run at all.They denied any issues with flow.The device had been retrieved from the hall yesterday.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24383221
Report Number1018233-2026-00960
Device Sequence Number10278828
Product Code DWJ
UDI-Device Identifier00801741080159
UDI-Public(01)00801741080159(11)160701
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown